# SDR CALA2025111811314

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N17300
- Make and model: Boeing 737-8
- Aircraft serial: 43466
- Aircraft time: 9,932 hours, 3,421 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY CALL LIGHT FLICKERED ON/OFF.  TESTED AFT FA EMERGENCY CALL LIGHT, LIGHT NOT FLICKERING.  NO DEFECT NOTED.
